# SDR FDKA2010041100072

- Difficulty date: April 11, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N850MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145568
- Aircraft time: 17,184 hours, 16,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR AFT EMERGENCY CEILING LIGHT INOP.  RELAMPED INTERIOR AFT CEILING EMERGENCY LIGHT, OPS CHECK GOOD.
